Ricerche di Matematica

, Volume 58, Issue 1, pp 33–41

Minimal non-\({\mathcal {F}}\) -groups

Article

DOI: 10.1007/s11587-009-0044-2

Cite this article as:
Beidleman, J.C. & Heineken, H. Ricerche mat. (2009) 58: 33. doi:10.1007/s11587-009-0044-2

Abstract

Let \({\mathcal {F}}\) be a saturated formation. We describe minimal non-\({\mathcal {F}}\) -, minimal non-\({\mathcal{AF}}\) -, and minimal non-metabelian groups.

Keywords

Saturated formation s-critical group Metabelian groups Minimal non-\({\mathcal {F}}\) -groups 

Mathematics Subject Classification (2000)

20D10 

Copyright information

© Università degli Studi di Napoli "Federico II" 2009

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of KentuckyLexingtonUSA
  2. 2.Institut für MathematikUniversität WürzburgWürzburgGermany

Personalised recommendations